# SDR UPS97824456

- Difficulty date: July 1, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N809UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46109
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 364560419
- Condition: Corroded
- Location: Bs 1240-1260
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-D, FS 1240 TO 1260 ABOVE STR 33R INTERCOSTAL HAS LITE AND HEAVY CORROSION I/B SIDE.  REMOVED, FABRICATED AND INSTALLED REPLACEMENT IAW SRM 51-1-20D, 53-2-0, 51-2-0, AND 51-1-21.
